• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Menu
  • HSE University
  • Publications of HSE
  • Articles
  • О $L^2$-диссипативности линеаризованной явной разностной схемы с КГД-регуляризацией для системы уравнений баротропной газовой динамики

Article

О $L^2$-диссипативности линеаризованной явной разностной схемы с КГД-регуляризацией для системы уравнений баротропной газовой динамики

Доклады Российской Академии наук. Математика, информатика, процессы управления (Российская Федерация). 2020. Т. 492. С. 31-37.

We study an explicit two-level symmetric in space finite-difference scheme for the multi\-di\-men\-si\-onal barotropic gas dynamics system of equations with quasi-gasdynamic regulari\-za\-tion linearized at a constant solution (with arbitrary velocity). A criterion and both necessary and sufficient conditions for the $L^2$-dissipativity of the solutions to the Cauchy problem for the scheme are derived by the spectral method. In them, the Courant number is uniformly bounded with respect to the Mach number.